Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Arithmetic properties of partitions into $k$ parts congruent to $\pm l$ modulo $m$

Tom 159 / 2020

Robson da Silva, Kelvin Souza de Oliveira, Almir Cunha da Graça Neto Colloquium Mathematicum 159 (2020), 47-59 MSC: Primary 11P83; Secondary 05A17. DOI: 10.4064/cm7742-2-2019 Opublikowany online: 7 October 2019

Streszczenie

Ramanujan-type congruences satisfied by functions that enumerate partitions whose parts belong to a finite set are well-known and have been studied by many authors. In this paper, we let the parts belong to the infinite set of integers congruent to $\pm l$ modulo $m$ and we obtain infinitely many Ramanujan-type congruences for the corresponding number of partitions into exactly $k$ parts, $p_{\pm l}^{m}(n, k)$. We also consider two other restricted partition functions.

Autorzy

  • Robson da SilvaUniversidade Federal de São Paulo
    Av. Cesare M. G. Lattes, 1201
    São José dos Campos, SP, 12247-014, Brazil
    e-mail
  • Kelvin Souza de OliveiraUniversidade Federal do Amazonas
    Manaus, AM, 69103-128, Brazil
    e-mail
  • Almir Cunha da Graça NetoUniversidade do Estado do Amazonas
    Manaus, AM, 69055-038, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek